# SDR IPXA2016021699480

- Difficulty date: February 15, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 70,176 hours, 11,353 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Empty
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY ASSIST BOTTLE READS ZERO.  DEFERRED L1 DOOR IAW MEL 52-10-3-2. CREATED M571020.  PLACARDED DOOR SWITCH.  SERVICED L1 DOOR PNEUMATIC STORAGE TANK. REF MM12-25-04-600-801.
